# SDR AALA202509100875

- Difficulty date: September 9, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 61,144 hours, 30,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  AFT OVERHEAD EMERGENCY EXIT SIGN AT ROW 14 AND ROW 14DEF SIDEWALL EMERGENCY EXITS SIGNS INOP. EPSU AT RIGHT EMERGENCY EXIT TESTED AS INTERAL FAULT. MAINTENANCE REPLACED EPSU IAW AMM 33-51-38.
